# SDR SWAA022230

- Difficulty date: September 23, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 21,078 hours, 18,081 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 40631997201AA
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 28,000 FT, CABIN PRESS WARNING INDICATION DISPLAYED.  C/W EMERGENCY DESCENT.  OUTFLOW VALVE INDICATED CLOSED.  REMOVED AND REPLACED NR 1 PRESS CONTROLLER AND OUTFLOW VALVE PER MM.
